# SDR 2022FA0000408

- Difficulty date: May 27, 2022
- Submitted: July 29, 2022
- Operation: General aviation
- Aircraft: N1118N
- Make and model: Robsin R22BETAII
- Aircraft serial: 1780
- Aircraft time: 22,279 hours
- System (JASC): 6200 · Main Rotor System
- Part: Bearing
- Part number: A1593
- Condition: Brinelled
- Location: M/R Spindle
- Part time: 486 hours
- Component: Spindle Assy, Robsin
- Component part number: A00515
- Stage of operation: DE
- How discovered: C
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ABNORMAL AND HEAVY CYCLIC FORCES DURING AUTOROTATION AND LOW POWER DESCENTS. FOUND BOTH MR SPINDLES TO BE BRINELLED. REMOVED MR BLADE AND SPINDLE ASSEMBLIES FOR FURTHER EVALUATION. INSTALLED NEW MR BLADES AND SPINDLE ASSEMBLIES, TRACKED AND BALANCED MR SYSTEM AND CYCLIC RESPONSE WAS NORMAL.
